# SDR UALA2011033001523

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,551 hours, 12,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER RAMP BULK CARGO PIT FLOOR INSIDE OF DOOR IS TOO HOT TO TOUCH.  VERIFIED BY AIRCRAFT MAINTENANCE.  AFT BULK CARGO PIT FLOOR VERY HOT, SHUT APU BLEED VALVE OFF AND FLOOR COOLED.  APU BLEED OK.  HEAT IN FLOOR CAUSED BY BULK CARGO HEAT.  BECOMES HOT WHEN BULK CARGO HEAT AND VENT IS SELECTED ON.  CARGO HEAT DEFERRED DF166.  AREA BETWEEN STA 1430 TO 1470. BULK CARGO HEAT INOP.  FOUND FLOOR WARM FROM BULK CARGO HEAT SYS, CHECKED DUCT FOR CRACKS OR DAMAGE, NONE NOTED.  ACP BULK CARGO HEAT CHECK PER MM.  NOTE THAT DUCT WAS INSPECTED WITH FLEX BOROSCOPE FROM BOTH END OF DUCT.  STARTING AT HOSE ITEM 70 AS IT CONNECTS AT ITEM 120 FIG C PG 2 TO ITEM 100 AS IT CONNECTS TO ITEM 175 FIG F PG 3 OF IPC 21-4 4-01-008.
